As part of my dental implant process I had to wear a flipper (fake tooth) for approximately 10 months. As soon as the flipper was inserted I started to salivate excessively. My dentist assured me that this was a normal reaction to a foreign substance in my mouth and would disappear in a couple of days. It never disappeared and I thought once I got the final implant the problem would go away. Well it has been almost a wear since I my implant was finished and I still have excessive salivation problems. The constant production of salivation and the consequent swallowing is becoming a big problem. Any suggestions as to hope to stop this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.